# SDR 96FDEA00227

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6540145
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, -3) ON LOWER CHORD OF 1110 FLOOR BEAM WL 200 LBL 2 TO 30 AT NUTPLATE HOLES.  *S/D*  REMOVED AND REPLACED CORRODED LOWER CHORD AT BS 1110 FLOOR BEAM AT WL 200, RBL TO LBL 19.75 WITH FABRICATED REPAIR PARTS PER SRM 53-10-8 FIG 2 PER FEDEX EA 75310-27491.
